EconPapers    
Economics at your fingertips  
 

New Inference Procedures for Semiparametric Varying‐Coefficient Partially Linear Cox Models

Yunbei Ma and Xuan Luo

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: In biomedical research, one major objective is to identify risk factors and study their risk impacts, as this identification can help clinicians to both properly make a decision and increase efficiency of treatments and resource allocation. A two‐step penalized‐based procedure is proposed to select linear regression coefficients for linear components and to identify significant nonparametric varying‐coefficient functions for semiparametric varying‐coefficient partially linear Cox models. It is shown that the penalized‐based resulting estimators of the linear regression coefficients are asymptotically normal and have oracle properties, and the resulting estimators of the varying‐coefficient functions have optimal convergence rates. A simulation study and an empirical example are presented for illustration.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/360249

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:360249

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:360249